National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Queueing systems(2,230)
ISSN: 0257-0130
1    
Maximizing Queueing Network Utility Subject to Stability: Greedy Primal-Dual Algorithm 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:50  Issue:4  Page:401-457  

Stolyar Alexander L;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:300

文摘信息 获取全文 问图书馆员

2    
Asymptotically tight steady-state queue length bounds implied by drift conditions 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:72  Issue:3  Page:311-359  

Eryilmaz Atilla;   Srikant R;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:40

文摘信息 获取全文 问图书馆员

3    
Pull-based load distribution in large-scale heterogeneous service systems 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:80  Issue:4  Page:341-361  

Stolyar Alexander L;  

来源数据库:[Web of Science, Scopus, Science Database]         被引频次:21

文摘信息 获取全文 问图书馆员

4    
Optimal pricing for tandem queues with finite buffers 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:92  Issue:3-4  Page:323-396  

Wang Xinchang;   Andradóttir Sigrún;   Ayhan Hayriye;  

被引频次:0

文摘信息 问图书馆员

5    
An exact root-free method for the expected queue length for a class of discrete-time queueing systems 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:92  Issue:3-4  Page:257-292  

Oblakova A;   Al Hanbali A;   Boucherie R.J;   van Ommeren J.C.W;   Zijm W.H.M;  

被引频次:0

文摘信息 问图书馆员

6    
Infinite-server systems with Coxian arrivals 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:92  Issue:3-4  Page:233-255  

Boxma Onno;   Kella Offer;   Mandjes Michel;  

被引频次:0

文摘信息 问图书馆员

7    
A stochastic analysis of a network with two levels of service 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:92  Issue:3-4  Page:203-232  

Bœuf Vianney;   Robert Philippe;  

被引频次:0

文摘信息 问图书馆员

8    
Networks of interacting stochastic fluid models with infinite and finite buffers 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:92  Issue:3-4  Page:293-322  

Sonenberg Nikki;   Taylor Peter G;  

被引频次:0

文摘信息 问图书馆员

9    
A sequential update algorithm for computing the stationary distribution vector in upper block-Hessenberg Markov chains 期刊论文

QUEUEING SYSTEMS     ISSN:0257-0130  Volume:92  Issue:1-2  Page:173-200  

Masuyama H;  

被引频次:1

文摘信息 问图书馆员

10    
The age-dependent random connection model 期刊论文

Queueing Systems     ISSN:0257-0130  

Gracar Peter;   Grauer Arne;   Lüchtrath Lukas;   Mörters Peter;  

问图书馆员

11    
Admit or preserve? Addressing server failures in cloud computing task management 期刊论文

Queueing Systems     ISSN:0257-0130  

Lavi Nadav;   Levy Hanoch;  

问图书馆员

12    
Importance sampling for non-Markovian tandem queues using subsolutions 期刊论文

Queueing Systems     ISSN:0257-0130  

Buijsrogge Anne;   de Boer Pieter-Tjerk;   Scheinhardt Werner R. W;  

问图书馆员

13    
Functional central limit theorems for stationary Hawkes processes and application to infinite-server queues 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:90  Issue:1  Page:161-206  

Gao Xuefeng;   Zhu Lingjiong;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

14    
A central-limit-theorem version of the periodic Little’s law 期刊论文

Queueing Systems     ISSN:0257-0130  Volume:91  Issue:1  Page:15-47  

Whitt Ward;   Zhang Xiaopei;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

15    
Necessary conditions for the compensation approach for a random walk in the quarter-plane 期刊论文

Queueing Systems     ISSN:0257-0130  

Chen Yanting;   Boucherie Richard J;   Goseling Jasper;  

问图书馆员

16    
A central-limit-theorem version of the periodic Little's law 期刊论文

QUEUEING SYSTEMS     ISSN:0257-0130  Volume:91  Issue:1-2  Page:15-47  

Whitt W;   Zhang XP;  

被引频次:2

文摘信息 问图书馆员

17    
Redundancy scheduling with scaled Bernoulli service requirements 期刊论文

Queueing Systems     ISSN:0257-0130  

Raaijmakers Youri;   Borst Sem;   Boxma Onno;  

问图书馆员

18    
Admission control in a two-class loss system with periodically varying parameters and abandonments 期刊论文

Queueing Systems     ISSN:0257-0130  

Zayas-Cabán Gabriel;   Lewis Mark E;  

问图书馆员

19    
Exponential ergodicity and convergence for generalized reflected Brownian motion 期刊论文

QUEUEING SYSTEMS     ISSN:0257-0130  Volume:92  Issue:1-2  Page:83-101  

Tang WP;  

被引频次:0

文摘信息 问图书馆员

20    
Strategic arrivals to queues offering priority service 期刊论文

QUEUEING SYSTEMS     ISSN:0257-0130  Volume:92  Issue:1-2  Page:103-130  

Talak R;   Manjunath D;   Proutiere A;  

被引频次:0

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×